# SDR SWAA2017041213076

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 72,207 hours, 58,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF POSITION.   REPOSITIONED THE SLIDE IAW MM.
